# SDR DALA13069953233

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON LOWER SILL OF LT PASSENGER CREW DOOR AREA BETWEEN  FRAMES 66 TO 68.   REPLACED LOWER SILL IAW SRM 51-72-11 AND DWG D534 80505.
